Your basketThere are no more items in your basket
Nurofen Sinus & Blocked Nose Tablets contain two active ingredients to relieve sinus pressures, headaches and other cold and flu symptoms. The first ingredient is Ibuprofen – an effective pain killer and anti-inflammatory. The second is Pseudoephedrine, a powerful decongestant, which opens up the nasal passages and relieves sinus pain and pressure.
- Type of Product
- Active Ingredient
- Test 1
Each tablet contains 200mg Ibuprofen, 30mg Pseudoephedrine Hydrochloride, 16.8mg Sunset Yellow (E110).
Adults and children from 12 years: Take 1-2 tablets up to 3 times per day. Leave at least 4 hours between doses. Do not take more than 6 tablets in 24 hours.
Customers who bought this product also bought:
Brain & Heart Health
Seven Seas Pure Cod Liver Oil
Canesten Thrush Cream 2%
For external treatment of thrush and fungal infections. Canesten Thrush Cream Clotrimazole 2% provides external treatment for thrush and fungal infections. It contains 2% of the active ingredient Clotrimazole which promotes a healthy pH balance and reduces thrush symptoms of itching and burning.
Grade Comments (0)